Follow
Jessica Purcell
Jessica Purcell
Professor of Mathematics, Monash University
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
Dehn filling, volume, and the Jones polynomial
D Futer, E Kalfagianni, J Purcel
Journal of Differential Geometry 78 (3), 429-464, 2008
1392008
Guts of surfaces and the colored Jones polynomial
D Futer, E Kalfagianni, J Purcell
Springer, 2012
952012
Links with no exceptional surgeries
D Futer, JS Purcell
Commentarii Mathematici Helvetici 82 (3), 629-664, 2007
602007
Slopes and colored Jones polynomials of adequate knots
D Futer, E Kalfagianni, J Purcell
Proceedings of the American Mathematical Society 139 (5), 1889-1896, 2011
422011
An introduction to fully augmented links
JS Purcell
Interactions between hyperbolic geometry, quantum topology and number theory …, 2011
422011
Geometrically and diagrammatically maximal knots
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 94 (3), 883-908, 2016
372016
Hyperbolic knot theory
JS Purcell
American Mathematical Soc., 2020
362020
Cusp areas of Farey manifolds and applications to knot theory
D Futer, E Kalfagianni, JS Purcell
International Mathematics Research Notices 2010 (23), 4434-4497, 2010
352010
Symmetric links and Conway sums: volume and Jones polynomial
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:0804.1542, 2008
342008
Cusp shapes under cone deformation
JS Purcell
Journal of Differential Geometry 80 (3), 453-500, 2008
312008
Jones polynomials, volume, and essential knot surfaces: a survey
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:1110.6388, 2011
302011
Geometry of alternating links on surfaces
J Howie, J Purcell
Transactions of the American Mathematical Society 373 (4), 2349-2397, 2020
292020
Volume bounds for weaving knots
A Champanerkar, I Kofman, J Purcell
Algebraic & Geometric Topology 16 (6), 3301-3323, 2016
292016
Geometry of biperiodic alternating links
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 99 (3), 807-830, 2019
282019
Quasifuchsian state surfaces
D Futer, E Kalfagianni, J Purcell
Transactions of the American Mathematical Society 366 (8), 4323-4343, 2014
282014
Volumes of highly twisted knots and links
J Purcell
Algebraic & Geometric Topology 7 (1), 93-108, 2007
282007
Hyperbolic semi-adequate links
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:1311.3008, 2013
222013
Volume bounds for generalized twisted torus links
A Champanerkar, D Futer, I Kofman, W Neumann, JS Purcell
arXiv preprint arXiv:1007.2932, 2010
222010
Effective bilipschitz bounds on drilling and filling
D Futer, JS Purcell, S Schleimer
Geometry & Topology 26 (3), 1077-1188, 2022
182022
Slope lengths and generalized augmented links
JS Purcell
arXiv preprint math/0703638, 2007
18*2007
The system can't perform the operation now. Try again later.
Articles 1–20